MathSciNet Relay Station
MathSciNet bibliographic data
MR1273521 (96a:22004) 22D05 (22D15 22D20)
Runde, Volker Locally compact groups which have the weakly compact homomorphism property. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3363–3364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement